The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Chaplain, M

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Chauvet, P

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Hofer, T

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Maini, P

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Metevier, D

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Montes, P

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Murray, J

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

Sherratt, J

Hofer, T. and Maini, P. K. and Sherratt, J. A. and Chaplain, M. A. J. and Chauvet, P. and Metevier, D. and Montes, P. C. and Murray, J. D. (1994) A resolution of the chemotactic wave paradox. Applied Mathematics Letters, 7 (2). pp. 1-5.

This list was generated on Thu Nov 27 04:18:16 2014 GMT.